RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aksenyushkina, Elena Vladimirovna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:143
Abstract pages:1403
Full texts:528
References:287
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person34159
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/644414

Publications in Math-Net.Ru
2020
1. V. A. Srochko, E. V. Aksenyushkina, “On resolution of an extremum norm problem for the terminal state of a linear system”, The Bulletin of Irkutsk State University. Series Mathematics, 34 (2020),  3–17  mathnet  isi
2019
2. V. A. Srochko, E. V. Aksenyushkina, “Parameterization of some control problems by linear systems”, The Bulletin of Irkutsk State University. Series Mathematics, 30 (2019),  83–98  mathnet
2018
3. E. V. Aksenyushkina, “Optimality conditions in a problem of linear controlled system with bilinear functional”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 7,  61–66  mathnet; Russian Math. (Iz. VUZ), 62:7 (2018), 53–57  isi  scopus
2016
4. V. A. Srochko, E. V. Aksenyushkina, “Optimal control problems for the bilinear system of special structure”, The Bulletin of Irkutsk State University. Series Mathematics, 15 (2016),  78–91  mathnet
2015
5. E. V. Aksenyushkina, V. A. Srochko, “Sufficient optimality conditions for a class of nonconvex control problems”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1670–1680  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:10 (2015), 1642–1652  isi  elib  scopus
2014
6. V. A. Srochko, V. G. Antonik, E. V. Aksenyushkina, “Sufficient Optimality Conditions Based on Functional Increment Formulas in Control Problems”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  125–140  mathnet
2013
7. V. A. Srochko, E. V. Aksenyushkina, “Linear-quadratic problem of optimal control: justification and convergence of nonlocal methods”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  89–100  mathnet
2011
8. E. V. Aksenyushkina, “Iterative procedures of improvement in control problems for finite number of functionals”, The Bulletin of Irkutsk State University. Series Mathematics, 4:2 (2011),  16–26  mathnet
2000
9. E. V. Aksenyushkina, “An iterative method for solving linear optimal control problems with terminal constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 12,  3–8  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:12 (2000), 1–6
1998
10. E. V. Aksenyushkina, “The method of needle-shaped linearization in optimal control problems with functional constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 12,  93–97  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:12 (1998), 88–92

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021